# SDR AU960954

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Microswitch
- Part number: 451848
- Condition: Arm Broken
- Location: Lg Position Ind
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH ACTUATING LEVER ARM BROKEN OFF
